Table of Contents
International Journal of Partial Differential Equations
Volume 2013, Article ID 157947, 7 pages
http://dx.doi.org/10.1155/2013/157947
Research Article

Boundary Value Problems for the Classical and Mixed Integrodifferential Equations with Riemann-Liouville Operators

1National University of Uzbekistan, Tashkent, Uzbekistan
2Urgench State University, Urgench, Uzbekistan

Received 27 April 2013; Accepted 30 July 2013

Academic Editor: Michael Grinfeld

Copyright © 2013 B. Islomov and U. I. Baltaeva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Tricomi, “Sulle equazioni lineari alle derivate parzialli di secondo ordine, di tipo misto,” Rendicotti, Atti dell Accademia Nazionale del Lincel , Series 5, vol. 14, Article ID 134247, 1923. View at Google Scholar
  2. S. Gellerstedt, “Quellques problems mixtes pour lequation ymzxx+zyy=0,” Arkiv för Matematik, Astronomi och Fysik, vol. 3, no. 26, article 132, 1938. View at Google Scholar
  3. A. V. Bitsadze, Some Classes of Partial Differential Equations, Nauka, Moscow, Russia, 1981, (Russian).
  4. L. Bers, Mathematical Aspects of Subsonic and Transonic Gas Dynamics, John Wiley & Sons, New York, NY, USA, 1958, (Russian).
  5. M. S. Salakhitdinov and A. K. Urinov, Boundary Value Problems for Equations of Mixed Type with a Spectral Parameter, Fan, Tashkent, Uzbekistan, 1997, (Russian).
  6. A. M. Nakhushev, Equations of Mathematical Biology, Vishaya Shkola, Moscow, Russia, 1995.
  7. A. M. Nakhushev, “n the Darboux problem for a degenerate loaded integral differential equation of the second order,” Differensialniye Uravneniya, vol. 12, no. 1, pp. 103–108, 1976. View at Google Scholar
  8. J. Wiener and L. Debnath, “Partial differential equations with piecewise constant delay,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 485–496, 1991. View at Publisher · View at Google Scholar
  9. T. D. Dzhurayev, A. Sopuev, and M. Mamayhonov, Boundary Value Problems for the Problems for the Parabolic-Hyperbolic Type Equations, Fan, Tashkent, Uzbekistan, 1986, (Russian).
  10. M. S. Salakhitdinov and A. K. Urinov, Boundary Value Problems for Mixed Type Equations with a Spectral Parameter, Fan, Tashkent, Uzbekistan, 1982, (Rassian).
  11. B. I. Islomov and U. I. Baltaeva, “Boundary value problems for the loaded equations of the hyperbolic and mixed types,” Ufa Mathematical Journal, vol. 3, no. 3, pp. 15–25, 2011. View at Google Scholar
  12. K. B. Sabytov, “Construction in an explicit form of solutions of the Darboux problems for the telegraph equation and their application in generalizing integral equations,” Differential Equations, vol. 25, no. 6, pp. 1023–1032, 1990. View at Google Scholar
  13. G. Bateman and A. Erdelji, Higher Transcendent Functions, Nauka, Moscow, Russia, 1966.
  14. M. L. Krasnov, Integral Equations. Introduction to the Theory, Nauka, Moscow, Russia, 1975, (Russian).